# SDR FDEA201606081889

- Difficulty date: June 8, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 74,093 hours, 17,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41054016
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGED FOUND AT NR 5 SLAT WEDGE UPPER SURFACE.  EVALUATED DENTS 10 EA. 1 EA DENT LOCATED 4.5" FROM TE & 84.25" FROM OB EDGE IS OUT OF LIMITS, 9 EA DENTS ARE WITHIN LIMITS.  REPAIRED OUT OF LIMITS DENT IAW SRM 57-43-02-2R, 51-70-10-2R REPAIR 2.  COMPLIED WITH EA H-5750-TO325928 P1.
